Note on linear arboricity
Mathematica Slovaca (1994)
- Volume: 44, Issue: 1, page 117-122
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- AÏT-DJAFER H., Linear arboricity for graphs with maximum degree six or seven and edge multiplicity two, Ars Combin. A 22 (1985), 5-16. (1985) Zbl0595.05021MR0831441
- AÏT-DJAFER H., Linear arboricity for graphs with multiple edges, J. Graph Theоry 11 (1987), 135-140. (1987) Zbl0673.05049MR0889345
- AKIYAMA J., EXOO G., HARRARY F., Covering and packing in graphs III. Cyclic and acyclic invariants, Math. Slоvaca 30 (1980), 405-417. (1980) MR0595302
- AKIYAMA J., EXOO G., HARRARY F., Covering and packing in graphs IV. Linear arboricity, Networks 11 (1981), 69-72. (1981) MR0608921
- ALON N., The linear arboiгcity of graphs, Israel J. Math. 62 (1988). 311-325. (1988) MR0955135
- ENOMOTO H., PEROCHE B., The linear arboricity of some regular graphs, J. Graph Theогy 8 (1984), 309-324. (1984) Zbl0581.05017MR0742883
- GULDAN F., The linear arboricity of 10-regular graphs, Math. Slоvaca 36 (1986). 225-228. (1986) MR0866621
- HORÁK P., NIEPEL Ľ., A short proof of a linear arboricity theorem for cubic graphs, Acta Math. Univ. Cоmenian. XL-XLI (1982), 275-277. (1982) Zbl0548.05057MR0686983
- NASH-WILLIAMS C. ST. J. A., Edge-disjoint spanning trees of finite graphs, J. Lоndоn Math. Soc. 36 (1961), 445-450. (1961) Zbl0102.38805MR0133253
- NASH-WILLIAMS C. ST. J. A., Decompositions of finite graphs into forests, J. Lоndоn Math. Sоc. 39 (1964), 12. (1964) MR0161333
- TOMASTA P., Note on linear arboricity, Math. Slоvaca 32 (1982), 239-242. (1982) Zbl0494.05047MR0669999
- TUTTE W. T., On the problem of decomposing a graph into n connected factors, J. Lоndоn Math. Sоc. 36 (1961), 221-230. (1961) Zbl0096.38001MR0140438